EconPapers    
Economics at your fingertips  
 

Non parametric estimation of smooth stationary covariance functions by interpolation methods

S. Elogne (), O. Perrin () and Christine Thomas-Agnan

Statistical Inference for Stochastic Processes, 2008, vol. 11, issue 2, 177-205

Keywords: Covariance estimation; Geostatistics; Positive definite; Spline interpolation; Stationary processes (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11203-007-9014-z (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sistpr:v:11:y:2008:i:2:p:177-205

Ordering information: This journal article can be ordered from
http://www.springer. ... ty/journal/11203/PS2

DOI: 10.1007/s11203-007-9014-z

Access Statistics for this article

Statistical Inference for Stochastic Processes is currently edited by Denis Bosq, Yury A. Kutoyants and Marc Hallin

More articles in Statistical Inference for Stochastic Processes from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:sistpr:v:11:y:2008:i:2:p:177-205